MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0414 captures the reportable event of stent torn.
 
Event or Problem Description
It was reported to boston scientific corporation that tria ureteral stent was used during a ureteroscopy for kidney stone management, performed on (b)(6) 2024.During the procedure, it was found that there was a hole in the tip of the stent.The procedure was successfully completed.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0414 captures the reportable event of stent torn.Correction: the event reported under mfr report number 2124215-2024-14663 was sent in error.Additional information was received from the complainant on march 19, 2024, the reported event of stent was torn occurred outside the patient.Therefore, this is considered non reportable.
 
Event or Problem Description
It was reported to boston scientific corporation that tria ureteral stent was used during a ureteroscopy in the ureter for kidney stone management, performed on (b)(6) 2024.During the procedure, it was found that there was a hole in the tip of the stent.The procedure was successfully completed with another tria ureteral stent.There were no patient complications reported as a result of this event.Additional information was received on march 19, 2024, stating that the problem occurred outside the patient.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18887243
Report Number2124215-2024-14663
Device Sequence Number14225368
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public08714729959892
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberM0061903220
Device Catalogue Number1983-02
Device Lot Number0032500752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown